Journal article icon

Journal article

Regularity in oscillatory nonlinear elliptic systems

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/s00209-008-0302-0

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
MATHEMATISCHE ZEITSCHRIFT More from this journal
Volume:
260
Issue:
4
Pages:
813-847
Publication date:
2008-12-01
DOI:
EISSN:
1432-1823
ISSN:
0025-5874
Pubs id:
pubs:17373
UUID:
uuid:e7cc492e-b033-4d0f-8690-e87d4deecce9
Local pid:
pubs:17373
Source identifiers:
17373
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP